# SDR VTZA97544

- Difficulty date: September 15, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N620BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7179
- System (JASC): 7714 · Engine RPM Indicating System
- Part: Connector
- Condition: Dirty
- Location: Rt Engine
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

VTV/CHS - FLT 6652 - DURING CRUISE AT 1,320 HOURS ON 9-15-97, MADE AN UNSCHEDULED LANDING AT BTV DUE TO RT ENGINE N2 WARNING LIGHT ILLUMINATED.  AIRCRAFT RETURNED TO GATE WITH NO FURTHER PROBLEMS.  MAINTENANCE INSPECTED AND CLEANED AND REMOVED AND RE-INSTALLED RT ENGINE ALTERNATOR CANNON PLUG W2P5 AND PERFORMED GROUND RUN, OPS CHECK OK.  AIRCRAFT WAS RELEASED AND APPROVED FOR RETURN TO SERVICE.  (X)
